# SDR AU980902

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE OIL FILTER CONTAMINATED WITH METAL.
